# SDR DALA2024091609065

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N430DX
- Make and model: Airbus A330-941
- Aircraft serial: 2069
- Aircraft time: 49 hours, 10 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3430 PANEL CONTAINING OXY GENERATOR OPENED ON TAKEOFF OVER SEAT 5A. CORRECTIVE ACTION: REPACKED MSKS AND SECURED PSU. OK FOR SERVICE. (9994811)
